# SDR 98ZZZM791

- Difficulty date: July 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N844JS
- Make and model: Bag JETSTM3101
- Aircraft serial: 760
- System (JASC): 2161 · Cabin Temperature Controller
- Part: Valve
- Part number: 7252C000
- Condition: Failed
- Location: Bs 230
- Stage of operation: CL
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT RETURNED TO FIELD DUE TO LIGHT SMOKE REPORTED IN CABIN.  THE SYSTEM WAS TROUBLESHOT AND THE RIGHT TEMP CONTROL VALVE WAS DETERMINED TO BE AT FAULT.  THE UNIT WAS REPLACED AND A FUNCTIONAL CHECK OF THE SYSTEM PERFORMED WITH ALL INDICATIONS NORMAL.  (M)
